# SDR SIMA200912002

- Difficulty date: April 17, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 23,100 hours, 22,147 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 4512 CREW REPORTED ON CLIMB-OUT THEY RECEIVED A ENGINE 2 REV FAIL MESSAGE.  CREW DECLARED AN EMERGENCY AND PERFORMED ENGINE NUMBER 2 SHUTDOWN.  AIRCRAFT LANDED UNEVENTFULLY IN ORD.  AIRCRAFT REMOVED FROM SERVICE.  REOPENED MEL 78-1 AUTH NR 040319M-C.  REMOVED AND REPLACED RELAYS  K0402, K0404, K0406, K0408 IAW EMB 145 AMM 20-13-02-000-801-A AND 20-13-02-400-801-A.  OPERATION CHECK GOOD, MEL 78-1 RESTORED.  AIRCRAFT RETURNED TO SERVICE.
